MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES KIT: IV 100/CS

MEDICAL ACTION INDUSTRIES KIT: IV 100/CS
Model Number 267004
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not available for evaluation.Medical action industries is the manufacturer of the iv kit containing transparent tape, r4966 (lots 25063h26a, 25093h26a).The lots manufactured in the complaint convenience kit lot was sourced from supplier, nanjing 3h medical products co.,ltd.(3007607706).The complaint details were forwarded to the appropriate functional group for investigation and root cause analysis.Based on the review and testing of the retained samples, nanjing 3h medical products co., ltd.Was unable to confirm the reported product failure.Retained samples were evaluated for viscosity and met all established specifications.An evaluation of the device history record for the reported lot confirmed that the product was manufactured according to specifications, with no nonconformances identified during production.No upward trend has been observed for this type of issue.As a result, a definitive root cause could not be determined, and no further actions will be taken.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
Staff reported that the tape was not adhering well to patients, creating concern that the iv could migrate or become dislodged.Additional tape was required to maintain secure placement.She recalled only a few occurrences, none of which warranted a patient safety alert.When asked whether patients might have had lotion or other substances on their skin that could affect adhesion, the site acknowledged that this was possible.At this time, staff indicated that there is insufficient information to pursue further action, and the concern can be closed.

Brand Name
KIT: IV 100/CS
Common Device Name
KIT: IV 100/CS
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer (Section G)
NANJING 3H MEDICAL PRODUCTS CO.,LTD.
no.1, no.5, zhushan road
gaochun economic development zone
nanjing, jiangsu 21130 0
CH   211300
Manufacturer Contact
nichole coggins
25 heywood road
arden, NC 28704
8287820529
MDR Report Key25385065
Report Number1030451-2026-00027
Device Sequence Number13349118
Product Code LRS
UDI-Device Identifier20809160004965
UDI-Public20809160004965
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number267004
Device Catalogue Number267004
Device Lot Number342027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown